MAUDE Adverse Event Report: Q'APEL MEDICAL INC. ZEBRA; Catheter, percutaneous

Q'APEL MEDICAL INC. ZEBRA; Catheter, percutaneous
Model Number FG 01504-02
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
During a neurovascular procedure on (b)(6) 2026, performed via femoral access using a 7fr sheath, a zebra 7fr 105 cm sim2 catheter was used in conjunction with a wingspan system.The catheter was inspected prior to use, and no defects were observed.The catheter was advanced to a high cervical position; however, difficulty was encountered while advancing a microcatheter and microwire to the middle cerebral artery (mca).During the procedure, a kink was observed fluoroscopically in the aortic arch region.A second kink was subsequently visually identified in a segment of the catheter external to the patient.Saline leakage was observed at the location of the external kink.The catheter was flushed following removal from the patient, confirming a lumen breach/fracture corresponding to this region.The device was removed and replaced with another zebra catheter from the same lot, which was used to successfully complete the procedure without further issue.No patient injury or adverse clinical outcome was reported.Returned product evaluation confirmed a localized lumen breach/fracture associated with the externally kinked region.Microscopic evaluation of the fracture region did not identify evidence of manufacturing or design-related nonconformance.The observed damage pattern was consistent with mechanical overstress and torsional deformation during clinical use.A catheter lumen fracture represents a device malfunction that, if it were to recur, could lead to an inability to deliver therapy or require device exchange during a procedure.Visual inspection further identified numerous additional areas of flattening and kinking throughout the catheter shaft.The flattening pattern was present on opposing sides of the shaft and was considered potentially consistent with external compression.The extent and distribution of this additional damage are not consistent with the reported in-procedure malfunction and were not visibly identifiable in the customer-provided image obtained post-removal; therefore, these findings are considered more likely attributable to post-procedure handling and/or return packaging.

Brand Name
ZEBRA
Common Device Name
Catheter, percutaneous
Manufacturer (Section D)
Q'APEL MEDICAL INC.
4245 technology drive
fremont CA 94538
Manufacturer (Section G)
Q'APEL MEDICAL INC.
4245 technology drive
fremont CA 94538
Manufacturer Contact
michael wilcox
4245 technology drive
fremont, CA 94538
MDR Report Key25107623
Report Number3015614-2026-00014
Device Sequence Number21136991
Product Code DQY
UDI-Device Identifier00857545008226
UDI-Public00857545008226
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K240746
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG 01504-02
Device Catalogue NumberAC7087-105-20-S
Device Lot NumberFG251022D-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Initial Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown